# SDR DALA2016101807327

- Difficulty date: September 30, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 51,756 hours, 6,714 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, CORROSION FOUND ON LEFT WING NR 3 DDS FLAP TRACK.  REPLACED LEFT WING NR 3 FLAP TRACK DDS PER AMM:2754-56-960-801-A.
